# SDR SWAA2022011477571

- Difficulty date: April 2, 2017
- Submitted: January 14, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 62,932 hours, 36,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** NOTED ON EXTERNAL FUSELAGE LOWER SKIN (BS 500B + 6 / RBL 9.5) COMMON TO BILGE DRAIN. / REMOVED CORROSION IN A 3.5' X 2.0' X .002' AREA AT BS 500B + 6 RBL 9.5 ON FUSELAGE SKIN EXTERNAL LOWER SURFACE COMMON TO BILGE DRAIN IAW SRM 53-00-01-1A-5 PAR 4.A. FIG 102 DET 'C'. APPLIED ALODINED IAW AMM 51-21-41-370-802; APPLIED PRIMER IAW AMM 51-21-72-370-802 AND APPLIED PAINT IAW AMM 51-21-73-370-801
